# SDR UPS404639

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 0353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND SHEAR TIE ON FRAME CRACKED AT BS 1880 RT, BETWEEN STRINGER 48 TO 49. MAINTENANCE REPAIRED IAW SRM 53-10-04 FIGURE 3.
